# SDR SWAA2023050443449

- Difficulty date: April 30, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 68,244 hours, 40,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE COMING OUT ON BOTTOM<[01] PERFORMED GVI OF FWD ENTRY DOOR SLIDE. NO DEFECTS NOTED PER AMM 25-66-00
